A new lower bound construction for commutative Thue systems with applications

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberMath Review MR1124303 (92i:03046)
Pages (from-to)1-28
JournalJournal of Symbolic Computation
Volume12
StatePublished - 1991

Cite this

A new lower bound construction for commutative Thue systems with applications. / Yap, Chee.

In: Journal of Symbolic Computation, Vol. 12, Math Review MR1124303 (92i:03046), 1991, p. 1-28.

Research output: Contribution to journalArticle

@article{11bdeef0da5a4958826e1c4b6423bb53,
title = "A new lower bound construction for commutative Thue systems with applications",
author = "Chee Yap",
year = "1991",
language = "English (US)",
volume = "12",
pages = "1--28",
journal = "Journal of Symbolic Computation",
issn = "0747-7171",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - A new lower bound construction for commutative Thue systems with applications

AU - Yap, Chee

PY - 1991

Y1 - 1991

M3 - Article

VL - 12

SP - 1

EP - 28

JO - Journal of Symbolic Computation

JF - Journal of Symbolic Computation

SN - 0747-7171

M1 - Math Review MR1124303 (92i:03046)

ER -